# SDR SROM200000011

- Difficulty date: November 29, 2000
- Submitted: November 30, 2000
- Operation: General aviation
- Aircraft: N733AR
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 28,910 hours, 29,621 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gear
- Part number: 657376210
- Part serial: CPC1040
- Condition: Obstructed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WITH GEAR HANDLE UP, NOSE GEAR GREEN LIGHT OUT AND RED GEAR LIGHT ILLUMINATED,  CYCLED GEAR SAME INDICATION.   RETURNED TO AIRPORT, NORMAL INDICATIONS AND LANDING.  REMOVED ICE AND SNOW.  REMOVED AND REPLACED NOSE GEAR TRAN CYLINDER, REF MM 32-33-41.  CHECKED NOSE STRUT SERVICE PER W/C 1832017.  CYCLED GEAR, INDICATION NORMAL.  NOTE:  THIS IS A GRAVEL EQUIPPED AIRCRAFT WITH A NOSE GEAR DEFLECTION SKI.  ICE AND SNOW ON UPPER SKI SURFACE THE APPARENT CAUSE.  REPLACEMENT OF TRANSFER CYCLINDER WAS FOR PRECAUTIONARY PURPOSES.  (X)
